STRYKER ORTHOPAEDICS-MAHWAH REUNION HA FRACTURE STEM 7MM; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Back to Search Results |
| Catalog Number |
R5351-4507 |
| Medical Device Problem Code |
Noise, Audible (3273)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
09/15/2015
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.A review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
Event or Problem Description
Patient called stating she had a left shoulder replacement done on (b)(6) 2015.Patient reported pain, and she feels her shoulder clicking always.